Comptes Rendus
Systèmes dynamiques
Généralisation d'un théorème de R. Perez-Marco au cas p-adique
[Generalization of a theorem by R. Perez-Marco in the p-adic case.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 9, pp. 631-636.

In this Note, we prove, in the p-adic case, a 0–1 law about the linearization of families (ft:CpmCpm)tQp under a polynomial perturbation in t. This gives new examples of non linearizable functions in the p-adic case.

Dans cette Note, on prouve, dans le cadre p-adique, une loi de tout ou presque rien concernant la linéarisation de familles (ft:CpmCpm)tQp qui subissent une perturbation polynômiale en t. Ceci fournit de nouveaux exemples de fonctions non linéarisables dans le cas p-adique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.09.011
Dominique Vieugué 1

1 MAPMO, laboratoire de mathématiques, université d'Orléans, BP 6759, 45067 Orléans cedex 2, France
@article{CRMATH_2004__339_9_631_0,
     author = {Dominique Vieugu\'e},
     title = {G\'en\'eralisation d'un th\'eor\`eme de {R.} {Perez-Marco} au cas \protect\emph{p}-adique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {631--636},
     publisher = {Elsevier},
     volume = {339},
     number = {9},
     year = {2004},
     doi = {10.1016/j.crma.2004.09.011},
     language = {fr},
}
TY  - JOUR
AU  - Dominique Vieugué
TI  - Généralisation d'un théorème de R. Perez-Marco au cas p-adique
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 631
EP  - 636
VL  - 339
IS  - 9
PB  - Elsevier
DO  - 10.1016/j.crma.2004.09.011
LA  - fr
ID  - CRMATH_2004__339_9_631_0
ER  - 
%0 Journal Article
%A Dominique Vieugué
%T Généralisation d'un théorème de R. Perez-Marco au cas p-adique
%J Comptes Rendus. Mathématique
%D 2004
%P 631-636
%V 339
%N 9
%I Elsevier
%R 10.1016/j.crma.2004.09.011
%G fr
%F CRMATH_2004__339_9_631_0
Dominique Vieugué. Généralisation d'un théorème de R. Perez-Marco au cas p-adique. Comptes Rendus. Mathématique, Volume 339 (2004) no. 9, pp. 631-636. doi : 10.1016/j.crma.2004.09.011. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.09.011/

[1] A.D. Brjuno Convergence of transformations of differential equation to normal forms, Dokl. Akad. Nauk SSR, Volume 165 (1965), pp. 987-989

[2] A.D. Brjuno Analytical form of differential equations, Trans. Moscow Math. Soc., Volume 25 (1971), pp. 131-288

[3] A.D. Brjuno Analytical form of differential equations, Trans. Moscow Math. Soc., Volume 26 (1972), pp. 199-239

[4] H. Cremer Über der Häufigkeit der Nichtzentren, Math. Ann., Volume 115 (1938), pp. 573-580

[5] M.R. Herman; J.C. Yoccoz Generalizations of some theorems of small divisors to non Archimedian fields, Lecture Notes in Math., vol. 1007, Springer-Verlag, 1983, pp. 408-447

[6] R. Perez-Marco Total convergence or general divergence in small divisors, Commun. Math. Phys., Springer-Verlag, 2001, pp. 451-464

[7] Ch. Pommerenke Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975

[8] C.L. Siegel Iteration of analytic functions, Ann. Math., Volume 43 (1942), pp. 265-269

[9] J.C. Yoccoz Théorème de Siegel, polynômes quadratiques et nombres de Brjuno, Astérisque, Volume 231 (1995)

Cited by Sources:

Comments - Policy


Articles of potential interest

Nouvelle preuve d'un théorème de Yoccoz

Arnaud Chéritat

C. R. Math (2004)


On linearization of planar three-webs and Blaschke's conjecture

Vladislav V. Goldberg; Valentin V. Lychagin

C. R. Math (2005)